Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
User187201

Tight Dry Skin 2 Years Post Accutane - Need Help

Recommended Posts

Can anyone relate to having severely tight/ dry skin coming on suddenly post accutane???

My skin has become painfully tight and feel taught around my mouth, cheeks, and forehead and indescribably dry as the desert. NO OIL PRODUCTION at all.

The rest of the skin on my body is increasingly dry and uncomfortable also.

This coincides with overly dry/brittle hair & severe hairloss which started a couple months after finishing.

cumulative doseage was around 14 000mg's

53 KG adult female.

Finished in Dec 2010.

Please Help.

Share this post


Link to post
Share on other sites

Can anyone relate to having severely tight/ dry skin coming on suddenly post accutane???

My skin has become painfully tight and feel taught around my mouth, cheeks, and forehead and indescribably dry as the desert. NO OIL PRODUCTION at all.

The rest of the skin on my body is increasingly dry and uncomfortable also.

This coincides with overly dry/brittle hair & severe hairloss which started a couple months after finishing.

cumulative doseage was around 14 000mg's

53 KG adult female.

Finished in Dec 2010.

Please Help.

BUMP - ANYONE???

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×